Research Repository

Inequalities for the weighted mean of r-preinvex functions on an invex set

Hwang, DY and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Inequalities for the weighted mean of r-preinvex functions on an invex set. Journal of Mathematical Inequalities, 12 (4). pp. 1097-1106. ISSN 1846-579X

[img]
Preview
Text
jmi-12-84.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (201kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; r-preinvex functions; means; weighted mean
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 18 Jun 2019 23:27
Last Modified: 19 Aug 2019 04:58
URI: http://vuir.vu.edu.au/id/eprint/38710
DOI: https://doi.org/10.7153/JMI-2018-12-84
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar